Reproducing Kernels for Harmonic Bergman Spaces of the Unit Ball.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 25-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__125_4_178799,
author = {Jie Miao},
title = {Reproducing {Kernels} for {Harmonic} {Bergman} {Spaces} of the {Unit} {Ball.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {25--36},
year = {1998},
volume = {125},
number = {4},
zbl = {0907.46020},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178799/}
}
Jie Miao. Reproducing Kernels for Harmonic Bergman Spaces of the Unit Ball.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 25-36. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178799/